MathSciNet Relay Station
MathSciNet bibliographic data
MR932522 11K65 (11N60)
Delange, Hubert Sur les moments des fonctions additives. (French) [On the moments of additive functions] Acta Arith. 49 (1988), no. 3, 213–236.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement